MAUDE Adverse Event Report: BD SUZHOU (MDS) BD CATHENA 20GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD CATHENA 20GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER
Catalog Number 386803
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause couldn't be determined due to unavailability of sample/batch/lot number information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable a-eura (b)(4) and rev# 13 indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
 
Event or Problem Description
It was reported that bd cathena 20gx1.00in straight bc safety shield activation failed.While pulling the clear chamber, she felt a resistance and when she finally retracted it she felt the safety cap broke and fail to be engaged.

Brand Name
BD CATHENA 20GX1.00IN STRAIGHT BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21060533
Report Number2243072-2024-01280
Device Sequence Number20871280
Product Code FOZ
UDI-Device Identifier00382903868032
UDI-Public(01)00382903868032
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386803
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown